# SDR DALA2024021201938

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Bs 947-967 Lbl51
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0192658) LH LAV MOUNT FLOOR SUPPORT STA 947-967 LBL 51 TOP CORRODED. LOCATED & DRILLED NEW LH LAV MOUNT FLOOR SUPPORT STA 947-967 LBL 51 IAW BOEING 737-800 SRM 51-40-05.
